# SDR ASAA2023083146149

- Difficulty date: August 31, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,304 hours, 13,648 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 232KF HAS DAMAGED UPPER SKIN. GROUNDED - YES. FABRICATED MAIN CABIN FLOOR PANEL 2323KF IAW DWG SB2076 REV C.
